# SDR SWAA2019123140071

- Difficulty date: December 16, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 57,965 hours, 28,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654A0004106
- Condition: Corroded
- Location: Bs 324-331
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OPENING LOWER SILL CREASE BEAM INBOARD CHORD ANGLE CORRODED BETWEEN BS. 324 TO BS. 331, STR. 17R.      R&R CREASE BEAM IAW SRM, DWG, AND AMM.
